# SDR DXTA2023100497260

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 13,802 hours, 10,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVING AT AIRCRAFT FOUND MAIN CABIN DOOR WOULD NOT OPEN UNLESS THE PRECATCH WAS PUSHED. HANGING ON PRECATCH.  TRIED 3 TIMES. SAME SCENARIO ALL 3 TIMES.  ACCESSED THE PRECATCH ADJUSTMENT CABLES, ADJUSTED PRECATCH FOR MED AND PERFORMED A SATISFACTORY OPS CHECK OF MED, RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION IAW AMM 52-10-00.
